# SDR CALA2023050101308

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737-8
- Aircraft serial: 28957
- Aircraft time: 72,217 hours, 26,907 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Damaged
- Location: Fwd Crgo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CONDITION OF FWD CARGO DOOR OUTER SKIN, REQUESTING TO REPLACE SKIN.   REMOVED AND REPLACED FWD CARGO DOOR OUTER SKIN DUE TO CONDITION 1-21-100-801, 51-21-21-370-801, 51-21-72-370-804, 51-21-73-370-8 , ALL WORK PREFORMED IAW B737-800 SRM 51-40-02-0G-0, 52-30-01-01 04, CMM 52-31-15, BAC 5000,  51-40-05-0G-0, 51-40-08-0G-0, 51-20-01-0G-0, AMM 51-31-12-00 0-801, 52-31-14-400-801, 51-21-72-370-801, 51-21-21-100-801,51-2
